A remark on Clarke's normal cone and the marginal cost pricing rule
Jouini, Elyès (1988), A remark on Clarke's normal cone and the marginal cost pricing rule, Journal of Mathematical Economics, 17, 2-3, p. 309-315. http://dx.doi.org/10.1016/0304-4068(88)90013-4
TypeArticle accepté pour publication ou publié
Journal nameJournal of Mathematical Economics
MetadataShow full item record
Abstract (EN)This paper constructs a closed set Y in Rl such that for all y in the boundary of Y, Clarke's normal cone to Y at y is equal to Rl+. If Y is the production set of a firm, then the marginal cost pricing rule imposes no restriction. The existence of Y is shown to be equivalent to the existence of a Lipschitzian function f from Rl−1 to R such that the generalized gradient of f is everywhere equal to the convex hull of 0 and the simplex of Rl−1.
Subjects / KeywordsLipschitz functions
Showing items related by title and author.